Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Modular forms and Donaldson invariants
for 4-manifolds with $b_+=1$


Author: Lothar Göttsche
Journal: J. Amer. Math. Soc. 9 (1996), 827-843
MSC (1991): Primary 57R55; Secondary 11F11, 14D20
MathSciNet review: 1362873
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 57R55, 11F11, 14D20

Retrieve articles in all journals with MSC (1991): 57R55, 11F11, 14D20


Additional Information

Lothar Göttsche
Affiliation: Max–Planck–Institut für Mathematik Gottfried–Claren–Straße 26, D-53225 Bonn, Germany
Address at time of publication: Dipartimento di Matematica, Via Buonarroti 2, I-56127 Pisa, Italy
Email: goettsch@dm.unipi.it

DOI: http://dx.doi.org/10.1090/S0894-0347-96-00212-3
PII: S 0894-0347(96)00212-3
Keywords: Blowup formulas, Donaldson invariants, modular forms
Received by editor(s): August 4, 1995
Article copyright: © Copyright 1996 American Mathematical Society